# SDR C2XA98IA319

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 6120 · Propeller Controlling System
- Part: Block Unit
- Part number: A3026
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLIGHT 3992, THE PILOT REPORTED THE NR 2 PROP FEATHERED, UNCOMMANDED, IN FLIGHT.  THE AIRCRAFT RETURNED AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BETA BLOCK ASSEMBLY.  SUBSEQUENTLY, THE PROPELLER ASSY, AND GOVERNOR ASSY WERE ALSO CHANGED DUE TO FEATHERING IN FLIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
